# SDR DALA2015111106871

- Difficulty date: November 10, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QRO MAINTENACE FOUND THAT THE L1 DOOR SLIDE PACK LACING WAS MISSING.  A NEW LACING WAS INSTALLED IAW AES PACKING INSTRUCTIONS.
